ITE Technical Group Submission System
Advance Program
Online Proceedings
[Sign in]
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Group on Broadcasting and Communication Technologies (BCT) [schedule] [select]
Chair Tomoaki Otsuki (Keio Univ.)
Vice Chair Naohiko Iai (NHK)
Secretary Masanobu Iwamoto (TBS), Hidekazu Murata (Kyoto Univ.), Kazuyuki Saito (Chiba Univ.), Tsukuru Kai (NTV), Yukihiro Koike (TV Asahi), Shinichi Nishizawa (Fuji TV)
Secretary Tanaka Shoji (NHK), Madoka Nakamura (NHK), Hidenori Ishida (TV TOKYO), Masayoshi Fukumoto (NEC)

ITE Kyushu Chapter (KYUSHU) [schedule] [select]

Conference Date Wed, Jan 27, 2016 13:00 - 18:00
Thu, Jan 28, 2016 09:30 - 12:20
Topics  
Conference Place Honjyo Campus,Saga Univercity 
Transportation Guide http://www.saga-u.ac.jp/access/
Contact
Person
Prof.Takayuki Tanaka
+81-952-28-8654
Sponsors This conference is supported by Saga University.

Wed, Jan 27 PM 
13:00 - 18:00
(1) 13:00-13:20 Investigation of antenna characteristics by time response Mitsuo Taguchi, Tomoi Matsuo (Nagasaki Univ.)
(2) 13:20-13:40 Four by four MIMO antenna composed of unbalanced fed inverted L elements Mitsuo Taguchi, Yuki Nakata (Nagasaki Univ.)
(3) 13:40-14:00 Experimental Evaluation of a Three-Element Positive Feedback Type Push-Push Oscillator Array Using Injection Locking Technology Hirotaka Umezaki, Takayuki Tanaka, Ichihiko Toyoda (Saga Univ.)
(4) 14:00-14:20 Basic Evaluation of a Dual Feed Planar Array Antenna Integrated With a Magic-T Employing a Slot-Line T Junction Yuki Tanaka, Eisuke Nishiyama, Takayuki Tanaka, Ichihiko Toyoda (Saga Univ.)
  14:20-14:30 Break ( 10 min. )
(5) 14:30-14:50 A Dual-Polarized Microstrip L-Shape Array Antenna Using Magic-Ts Syuto Suenaga, Eisuke Nishiyama, Ichihiko Toyoda (Saga Univ)
(6) 14:50-15:10 Unbalanced fed inverted L antenna printed on dielectric substrate Mitsuo Taguchi, Shoji Mori (Nagasaki Univ.)
(7) 15:10-15:30 Q-value enhancement of a sensor antenna for non-destructive testing. Koga Takahiro, Fukusako Takeshi (Kumamoto Univ)
(8) 15:30-15:50 Wideband printed inverted-F antenna with reflector Junpei Taguri, Takafumi Fujimoto (Nagasaki Univ.)
  15:50-16:00 Break ( 10 min. )
(9) 16:00-16:50 [Special Talk]
Development of 1.2GHz and 2.3GHz Band Receiving Antenna
Ryota Aoki, Satoshi Morimoto (Fuji TV)
  16:50-17:00 Break ( 10 min. )
(10) 17:00-18:00 [Special Talk]
Current Status and Challenge of Ocean Thermal Energy Conversion towards New Stage
-- aim for a role of the stable renewable energy --
Yasuyuki Ikegami (Saga Univ.)
Thu, Jan 28 AM 
09:30 - 12:20
(11) 09:30-09:50 Circular polarized antenna with unidirectional radiation characteristics for 900 MHz RFID mobile terminal Mitsuo Taguchi, Tsubasa Kono (Nagasaki Univ.)
(12) 09:50-10:10 Characteristics improvement of broadband circular polarized patch antenna using artificial ground structure Kai Yujiro, Fukusako Takeshi (kumamoto Univ.)
(13) 10:10-10:30 Basic Evaluation of a Polarization Agile Planar Antenna Utilizing a Double Balanced Multiplier Takahiro Ino, Eisuke Nishiyama, Ichihiko Toyoda (Saga Univ)
(14) 10:30-10:50 Examination of the availability of ns-3 for the link quality simulation of a fluctuating satellite channel Kento Maeda, Kiyotaka Fujisaki (Kyushu Univ.)
  10:50-11:00 Break ( 10 min. )
(15) 11:00-11:25 Experimental Result of Fixed Structure Suppression for ISDB-T Passive Positioning Junichi Honda, Takuya Otsuyama (ENRI)
(16) 11:25-11:50 Development of FPU/SNG shared reception antenna Takayuki Suzumura, Hirohito Ito (tv asahi)
  11:50-12:00 Break ( 10 min. )
(17) 12:00-12:20  

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.
Young Researcher's TalkEach speech will have 15 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
BCT Technical Group on Broadcasting and Communication Technologies (BCT)   [Latest Schedule]
Contact Address  
KYUSHU ITE Kyushu Chapter (KYUSHU)   [Latest Schedule]
Contact Address  


Last modified: 2016-01-07 11:54:45


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Return to BCT Schedule Page]   /   [Return to KYUSHU Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to ITE Web Page]


The Institute of Image Information and Television Engineers (ITE), Japan